# SDR FDEA201801280270

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: FXA5381290620100
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CRACKED,  INBD OF SEAT TRACK  -Y953,  FRAME 47,   REMOVED THE ANGLE BRACKET IAW SRM 51-40-21,  FABRICATED NEW BRACKET IAW EA 6-5340-T0337966, AND INSTALLED  IAW SRM 51-40-21, REPAIR CLASSIFED AS MAJOR.
